Local exact controllability of the 2D-Schrödinger-Poisson system
Journal de l’École polytechnique - Mathématiques, Volume 4  (2017), p. 287-336

In this article, we investigate the exact controllability of the 2D-Schrödinger-Poisson system, which couples a Schrödinger equation on a bounded domain of 2 with a Poisson equation for the electrical potential. The control acts on the system through a Neumann boundary condition on the potential, locally distributed on the boundary of the space domain. We prove several results, with or without nonlinearity and with different boundary conditions on the wave function, of Dirichlet type or of Neumann type.

Dans cet article, nous étudions la contrôlabilité exacte du système de Schrödinger-Poisson 2D, qui couple une équation de Schrödinger sur un ouvert borné 2D, avec une équation de Poisson pour le potentiel électrique. Le contrôle agit sur le système via une condition de Neumann sur le potentiel, localement distribuée sur le bord du domaine spatial. Nous démontrons plusieurs résultats, avec ou sans non-linéarité, avec différents types de conditions de bord sur la fonction d’onde, de type Dirichlet ou de type Neumann.

Received : 2016-06-18
Accepted : 2017-01-26
Published online : 2017-03-14
DOI : https://doi.org/10.5802/jep.44
Classification:  35Q40,  35Q41,  93C10,  93C20
Keywords: Control of partial differential equations, Schrödinger-Poisson system, bilinear control
@article{JEP_2017__4__287_0,
     author = {Beauchard, Karine and Laurent, Camille},
     title = {Local exact controllability of the~$2$D-Schr\"odinger-Poisson system},
     journal = {Journal de l'\'Ecole polytechnique - Math\'ematiques},
     publisher = {Ecole polytechnique},
     volume = {4},
     year = {2017},
     pages = {287-336},
     doi = {10.5802/jep.44},
     zbl = {1375.35419},
     language = {en},
     url = {http://www.numdam.org/item/JEP_2017__4__287_0}
}
Beauchard, Karine; Laurent, Camille. Local exact controllability of the $2$D-Schrödinger-Poisson system. Journal de l’École polytechnique - Mathématiques, Volume 4 (2017) , pp. 287-336. doi : 10.5802/jep.44. http://www.numdam.org/item/JEP_2017__4__287_0/

[1] Anantharaman, N.; Léautaud, M.; Macià, F. Wigner measures and observability for the Schrödinger equation on the disk, Invent. Math., Tome 206 (2016) no. 2, pp. 485-599 | Article | Zbl 1354.35125

[2] Araruna, F. D.; Cerpa, E.; Mercado, A.; Santos, M. Internal null controllability of a linear Schrödinger-KdV system on a bounded interval, J. Differential Equations, Tome 260 (2016) no. 1, pp. 653-687 | Article | Zbl 1343.35201

[3] Ball, J. M.; Marsden, J. E.; Slemrod, M. Controllability for distributed bilinear systems, SIAM J. Control Optim., Tome 20 (1982) no. 4, pp. 575-597 | Article | MR 661034 | Zbl 0485.93015

[4] Beauchard, K. Local controllability of a 1-D Schrödinger equation, J. Math. Pures Appl. (9), Tome 84 (2005) no. 7, pp. 851-956 | Article | Zbl 1124.93009

[5] Beauchard, K.; Laurent, C. Local controllability of 1D linear and nonlinear Schrödinger equations, J. Math. Pures Appl. (9), Tome 94 (2010) no. 5, pp. 520-554 | Article | Zbl 1202.35332

[6] Beauchard, K.; Laurent, C. Bilinear control of high frequencies for a 1D Schrödinger equation, Math. Control Signals Systems (to appear) (hal-01333625 ) | Zbl 1368.81085

[7] Bergh, J.; Löfström, J. Interpolation spaces. An introduction, Springer-Verlag, Berlin-New York, Grundlehren Math. Wiss., Tome 223 (1976) | MR 482275 | Zbl 0344.46071

[8] Boscain, U.; Caponigro, M.; Chambrion, T.; Sigalotti, M. A weak spectral condition for the controllability of the bilinear Schrödinger equation with application to the control of a rotating planar molecule, Comm. Math. Phys., Tome 311 (2012) no. 2, pp. 423-455 | Article | Zbl 1267.35177

[9] Boscain, U.; Caponigro, M.; Sigalotti, M. Multi-input Schrödinger equation: controllability, tracking and application to the quantum angular momentum, J. Differential Equations, Tome 256 (2014) no. 11, pp. 3524-3551 | Article | Zbl 1284.93039

[10] Boscain, U.; Chambrion, T.; Sigalotti, M. On some open questions in bilinear quantum control, Proceeding ECC (Zürich, 2013), IEEE (2013) (hal-00818216 )

[11] Boussaid, N.; Caponigro, M.; Chambrion, T. Regular propagators of bilinear quantum systems (2014) (hal-01016299 )

[12] Brezis, H. Analyse fonctionnelle. Théorie et applications, Masson, Paris, Collection Mathématiques Appliquées pour la Maîtrise (1983) | Zbl 0511.46001

[13] Burq, N. Contrôle de l’équation des ondes dans des ouverts peu réguliers, Asymptot. Anal., Tome 14 (1997), pp. 157-191 | Zbl 0892.93009

[14] Burq, N. Mesures semi-classiques et mesures de défaut, Séminaire Bourbaki, Vol. 1996/97, Société Mathématique de France, Paris (Astérisque) Tome 245 (1997), pp. 167-195 (Exp. No. 826) | Numdam | Zbl 0954.35102

[15] Burq, N.; Zworski, M. Geometric control in the presence of a black box, J. Amer. Math. Soc., Tome 17 (2004) no. 2, pp. 443-471 | Article | MR 2051618 | Zbl 1050.35058

[16] Chambrion, T.; Mason, P.; Sigalotti, M.; Boscain, U. Controllability of the discrete-spectrum Schrödinger equation driven by an external field, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 26 (2009) no. 1, pp. 329-349 | Article | Numdam | Zbl 1161.35049

[17] Coron, J.-M. Control and nonlinearity, American Mathematical Society, Providence, RI, Mathematical Surveys and Monographs, Tome 136 (2007) | MR 2302744

[18] Grisvard, P. Elliptic problems in nonsmooth domains, Pitman, Boston, MA, Monographs and Studies in Mathematics, Tome 24 (1985) | MR 775683 | Zbl 0695.35060

[19] Haraux, A. Séries lacunaires et contrôle semi-interne des vibrations d’une plaque rectangulaire, J. Math. Pures Appl. (9), Tome 68 (1989) no. 4, pp. 457-465 | Zbl 0685.93039

[20] Hörmander, L. The analysis of linear partial differential operators. I. Distribution theory and Fourier analysis, Springer-Verlag, Berlin, Grundlehren Math. Wiss., Tome 256 (1983) | Zbl 0521.35001

[21] Lasiecka, I.; Triggiani, R. Sharp regularity theory for second order hyperbolic equations of Neumann type. I. L 2 nonhomogeneous data, Ann. Mat. Pura Appl. (4), Tome 157 (1990), pp. 285-367 | Article | MR 1108480 | Zbl 0742.35015

[22] Lebeau, G. Contrôle de l’équation de Schrödinger, J. Math. Pures Appl. (9), Tome 71 (1992) no. 3, pp. 267-291 | Zbl 0838.35013

[23] Lions, J.-L.; Magenes, E. Non-homogeneous boundary value problems and applications. Vol. I, Springer-Verlag, New York-Heidelberg, Grundlehren Math. Wiss., Tome 181 (1972) | MR 350177 | Zbl 0223.35039

[24] Méhats, F.; Privat, Y.; Sigalotti, M. On the controllability of quantum transport in an electronic nanostructure, SIAM J. Appl. Math., Tome 74 (2014) no. 6, pp. 1870-1894 | Article | MR 3286689 | Zbl 1326.37013

[25] Miller, L. How violent are fast controls for Schrödinger and plate vibrations?, Arch. Rational Mech. Anal., Tome 172 (2004) no. 3, pp. 429-456 | Article | MR 2062431 | Zbl 1067.35130

[26] Miller, L. Controllability cost of conservative systems: resolvent condition and transmutation, J. Funct. Anal., Tome 218 (2005) no. 2, pp. 425-444 | Article | MR 2108119 | Zbl 1122.93011

[27] Morancey, M. Simultaneous local exact controllability of 1D bilinear Schrödinger equations Morgan Morancey, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 31 (2014) no. 3, pp. 501-529 | Article | MR 3208452 | Zbl 1295.93015

[28] Morancey, M.; Nersesyan, V. Global exact controllability of 1d Schrödinger equations with a polarizability term, Comptes Rendus Mathématique, Tome 352 (2014) no. 5, pp. 425-429 | Article | Zbl 1287.93013

[29] Morancey, M.; Nersesyan, V. Simultaneous global exact controllability of an arbitrary number of 1d bilinear Schrödinger equations, J. Math. Pures Appl. (9), Tome 103 (2015) no. 1, pp. 228-254 | Article | Zbl 1320.35304

[30] Nersesyan, V. Growth of Sobolev norms and controllability of the Schrödinger equation, Comm. Math. Phys., Tome 290 (2009) no. 1, pp. 371-387 | Article | MR 2520519 | Zbl 1180.93017

[31] Nersesyan, V. Global approximate controllability for Schrödinger equation in higher Sobolev norms and applications, Ann. Inst. H. Poincaré Anal. Non Linéaire, Tome 27 (2010) no. 3, pp. 901-915 | Article | Numdam | MR 2629885 | Zbl 1191.35257

[32] Nersesyan, V.; Nersisyan, H. Global exact controllability in infinite time of Schrödinger equation: multidimensional case, J. Math. Pures Appl. (9), Tome 97 (2012) no. 4, pp. 295-317 | Article | Zbl 1263.93038

[33] Privat, Y.; Sigalotti, M. The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent, ESAIM Control Optim. Calc. Var., Tome 16 (2010) no. 3, pp. 794-805 (Erratum: Ibid., p.  806–807) | Article | Numdam | MR 2674637 | Zbl 1206.35181

[34] Puel, J.-P. A regularity property for Schrödinger equations on bounded domains, Rev. Mat. Univ. Complut. Madrid, Tome 26 (2013) no. 1, pp. 183-192 | Article

[35] Tataru, D. On the regularity of boundary traces for the wave equation, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Tome 26 (1998) no. 1, pp. 185-206 | Numdam | MR 1633000 | Zbl 0932.35136

[36] Tenenbaum, G.; Tucsnak, M. Fast and strongly localized observation for the Schrödinger equation, Trans. Amer. Math. Soc., Tome 361 (2009), pp. 951-977 | Article | Zbl 1158.93013

[37] Turinici, G.; Le Bris, C.; Defranceschi, M. On the controllability of bilinear quantum systems, Mathematical Models and Methods for Ab Initio Quantum Chemistry, Springer (Lect. Notes in Chemistry) Tome 74 (2000) | Article | MR 1855575